| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 49-52


F. Sanchez-Sanchez, W. Olvera Lopez
      About incentives distribution
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2411-2423.

H. I. Siyyam, M. I. Syam
      An efficient technique for finding the eigenvalues of sixth-order Sturm-Liouville problems
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2425-2436.

J. Czap
      M_i-Edge colorings of graphs
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2437-2442.

A. Shahsavaran
      Lagrange functions method for solving nonlinear Hammerstein Fredholm-Volterra integral equations
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2443-2450.

Ouiza Zerdani, Mustapha Moulai
      Optimization over an integer efficient set of a multiple objective linear fractional problem
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2451-2466.

E. A. Rawashdeh
      Legendre wavelets method for fractional integro-differential equations
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2467-2474.

F. Acil Kiraz
      Expanded Lie group method applied to generalized Boussinesq equation
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2475-2482.

Sui Qidi
      An improved conjugate gradient method and it's global convergence
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2483-2490.

K. Balaji Reddy, S. Narayanan, P. Pandian
      Single-echelon supply chain two stage distribution inventory optimization model for the confectionery industry
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2491-2504.

A. R. Khudair, A. A. Ameen, S. L. Khalaf
      Mean square solutions of second-order random differential equations by using variational iteration method
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2505-2519.

A. R. Khudair, A. A. Ameen, S. L. Khalaf
      Mean square solutions of second-order random differential equations by using Adomian decomposition method
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2521-2535.

S. Gh. Hosseini, F. Mohammadi
      A new operational matrix of derivative for Chebyshev wavelets and its applications in solving ordinary differential equations with non analytic solution
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2537-2548.

H. Panahi, S. Asadi
      Estimation of the Weibull distribution based on type-II censored samples
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2549-2558.

N. Abazari
      An optimal control problem for rigid body motions in Minkowski space
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2559-2569.

N. A. Bakar, M. Monsi, M. A. Hassan, W. J. Leong
      On the modification of the p-RF method for inclusion of a zero of a function
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2571-2579.

K. Nammanee, I. Inchan
      Strong convergence theorem by hybrid method for non-Lipschitzian mapping
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2581-2591.

A. Ashrafi, A. B. Jaafar, L. S. Lee, M. R. Abu Bakar
      Efficiency decomposition for two-process production systems with shared inputs in data envelopment analysis
      Appl. Math. Sci., Vol. 5, 2011, no. 49-52, 2593-2602.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |